Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having vomit sensation and mild pain in upper stomach. Taking nexpro-l. Is this serious?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5358 Questions
i have mild pain in my upper stomach Sometimes i have vomitting sensation
and always i have heartburn after consulting a doctor i take nexpro-L tablet(levoslupride+Esmoprasole) for 6 weeks but after stopping this tablet again i have the pain back in the stomach and heatburn too. my doctor said there is loose movement in your food pipe and stomach. is this serious how can i cure this. did i go for endoscophy test for this. Is this is curable i am scared pls help me.
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Grzegorz Stanko 8 minutes later

Thank you for the query.

Upper abdominal pain is usually caused by stomach disease indeed. Sometimes such symptoms are also caused by gallstones, however the pain is more in the right side and radiates to the back.
And your symptoms seems to be caused by peptic ulcer, stomach inflammation or acid reflux disease. Helicobacter Pylori infection can be present and trigger all your symptoms. In such case, without antibiotics, any treatment will be pointless.
Moreover, such symptoms sometimes can be caused by stomach cancer as well. That is why it is strongly advisable to have gastroscopy performed and rule the cancer out. During this test, Helicobacter Pylori infection will be also verified.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor